Document Type

Journal Article

Department/Unit

Department of Economics

Title

A pseudo-bayesian model for stock returns in financial crises

Language

English

Publication Date

2011

Source Publication Title

Journal of Risk and Financial Management

Volume

4

Issue

1

Start Page

43

End Page

73

Publisher

MDPI

DOI

10.3390/jrfm4010043

Link to Publisher's Edition

http://dx.doi.org/10.3390/jrfm4010043

ISSN (print)

19118066

ISSN (electronic)

19118074

This document is currently not available here.

Share

COinS